MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS, LONG; GAUGE,DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS, LONG; GAUGE,DEPTH
Model Number 319.007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part #: 319.007.Synthes lot number: 4451277.Manufacturing site: synthes brandywine.Release to warehouse date: july 26, 2002.The raw material was confirmed to be correct per the specification with no (relevant) non-conformance noted.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Lot number: 4451277) was received at us customer quality (cq).Visual inspection of the complaint device showed the body component was having difficulties sliding on the slider component.There was no evidence of breakage.Functional test: a functional assessment was performed with the complaint device.The body component grates and sticks when sliding on the slider.The condition can be replicated.Dimensional inspection: drawing.Specified dimensions: slider height = 5.8 +0/-0.05mm.Slider width = 8 -0.02/-0.07mm.Measured dimensions: slider height = 5.77mm, conforming.Slider width = 7.94mm, conforming.Device used ¿ caliper ca802.Document/specification review: current and manufactured were reviewed.Current and manufactured were also reviewed.No design issues or discrepancies were identified.Complaint confirmed? no.Investigation conclusion: this complaint is not confirmed as there is no evidence of breakage.However, the body sticks and grates when sliding on the slider.No root cause could definitively be determined for the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on march 24, 2020, the depth gauge was discovered broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This report involves one (1) depth gauge for 2.0mm and 2.4mm screws, long.This is report 1 of 1 for (b)(4).

Brand Name
DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS, LONG
Common Device Name
GAUGE,DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9971913
Report Number2939274-2020-01904
Device Sequence Number2546175
Product Code HTJ
UDI-Device Identifier10887587039008
UDI-Public(01)10887587039008
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number319.007
Device Catalogue Number319.007
Device Lot Number4451277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2020
Initial Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1